# SDR AALA20130828006

- Difficulty date: August 28, 2013
- Submitted: September 4, 2013
- Operation: Air carrier
- Aircraft: N484AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49677
- Aircraft time: 71,196 hours, 37,366 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Condition: Failed
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

DFW    CREW REPORTED LT GENERATOR FAILED & AUXILIARY POWER UNIT WOULD NOT START.   EMERGENCY DECLARED FLIGHT RETURNED DFW LANDED WITHOUT INCIDENT.   AIRCRAFT REMOVED FROM SERVICE.  REPLACED LT GENERATOR.  SYSTEM GROUND CHECKED NORMAL OPERATION CLOSED.
